# SDR A6WA2018122646252

- Difficulty date: December 21, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 39,040 hours, 36,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 601R35031
- Condition: Corroded
- Location: Bs 569-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF E.O. E17/005/425 STEP 7, LBL FLOOR BEAM CAP CORRODED AT FS569.00-621.00, LBL27, WL73.    REPLACED CAP IAW CRJ200 SRM 51-40-11, 51-42-21, 51-42-22.
